# SDR MALA010115

- Difficulty date: December 29, 2000
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 456
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, THE RT FUSELAGE HAS A DENT AT FS 363 AND SL 1622.  REFER TO CELSIUS W/O 19193, TASK 2519 AND SAAB STATEMENT 340SDS000714.  MAINTENANCE CHECKED LIMIT, DENTS ARE OUT OF LIMITS IAW SRM 51-10-10; LESS THAN 4L BETWEEN DENTS NDTPERFFVNDT006EC NO CRACKS NOTED.  PERFORM FOKKER BOND TEST NDTPERFFVNDT004UT MEDHANICAL IMPEDENCE NO DISBOND NOTED.  DENT ACCEPTED AS IS IAW SAAB STATEMENT 340SDS000714.
